# SDR 00FDEA00068

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Engine: Ge CF680C2D1F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: Activated
- Location: Nr 1 & 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

TWO MINUTES AFT T/O, NR 1 & 2 ENG FADEC MAINT L-1 ALERT.  A/C RETURNED TO MEM.
